A prospective study of haematological changes after switching from stavudine to zidovudine-based antiretroviral treatment in HIV-infected children.

@article{Singh2016APS,
  title={A prospective study of haematological changes after switching from stavudine to zidovudine-based antiretroviral treatment in HIV-infected children.},
  author={Archana Singh and Alok Hemal and Sheetal Agarwal and N. K. Dubey and Gurdeep Buxi},
  journal={International journal of STD & AIDS},
  year={2016},
  volume={27 13},
  pages={
          1145-1152
        }
}
Long-term use of stavudine is associated with a high incidence of lipodystrophy, warranting its substitution with zidovudine in first-line antiretroviral therapy (ART) regimens. In a prospective observational study, we determined the spectrum and severity of haematological changes after switching from stavudine- to zidovudine-based ART in Indian children aged 2-18 years who had received a stavudine-based ART regimen for at least 48 weeks. They were followed for 48 weeks for changes in… CONTINUE READING
1
Twitter Mention